I injected somewhere between 6pm and 7pm. This morning I was extremely drowsy while driving to work. Should I move back down to 0.6 or change my injection time? That has been the only really unbearable side effect so far
Saxenda - Yesterday I began my 2nd week so I moved from 0.6 to 1.2.
Question posted by Regrid on 13 Sep 2021
Last updated on 2 November 2021 by lkaschalk
Even though I only began the drug this evening, my doctor told me to just go with the side effects and not quit. You may want to try injecting earlier in the day or the morning. Good luck!
As I increased my dosages I also experienced drowsiness. Keep doing what your doing by taking it in the evening, the drowsiness will subside. I scheduled my dosage increases to occur on Fridays. Therefore, I could have the weekend to rest and knew what to expect, level of drowsiness, on Monday morning.
- Saxenda uses and safety info
- Saxenda information for Healthcare Professionals (includes dosage details)
- Side effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.